# SDR AALA991245

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1763
- Make and model: Doug MD-11
- Aircraft serial: 48553
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Rows 21-38
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING FROM SEATS 21G TO 38G INOPERATIVE.  REPAIRED BROKEN WIRE SPLICE TO EMERGENCY EXIT FLOOR PATH LIGHTING AT SEATS 21G TO 38G.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
